Skip to main content

Edgeworth rejective core and dividends equilibria of satiated exchange economies

Allouch, Nizar, Florenzano, Monique (2013) Edgeworth rejective core and dividends equilibria of satiated exchange economies. Journal of Mathematical Economics, 49 (1). pp. 1-6. (doi:10.1016/j.jmateco.2012.08.008) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:60625)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.jmateco.2012.08.008

Abstract

For an exchange economy, under assumptions which did not bring about the existence of equilibrium with dividends as yet, we prove the non-emptiness of the Edgeworth rejective core. Then, via Konovalov (1998, 2005)'s decentralization result, we solve the equilibrium with dividends existence problem. Adding to the same assumptions a weak non-satiation condition which differs from the weak non-satiation assumption introduced by Allouch and Le Van (2009), we show in the last section the existence of a Walrasian quasiequilibrium. This result, which fits with exchange economies whose consumers' utility functions are not assumed to be upper semicontinuous, complements the one obtained by Martins-da-Rocha and Monteiro (2009).

Item Type: Article
DOI/Identification number: 10.1016/j.jmateco.2012.08.008
Divisions: Faculties > Social Sciences > School of Economics
Depositing User: Nizar Allouch
Date Deposited: 03 Mar 2017 16:09 UTC
Last Modified: 06 May 2020 03:15 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/60625 (The current URI for this page, for reference purposes)
Allouch, Nizar: https://orcid.org/0000-0001-8046-4662
  • Depositors only (login required):